skin-hair-icon
Dark knee and elbow
Hi I have vry dark and pigmented knee which are verry embarrassing . I applied brite cream n tried many home remedies but none worked. Plz suggest some medication
1579 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

It's difficult to sigh medications without consulting for anyone, and so is for you too. Pigmentation over these areas are amenable to treatment and results are acceptable. You may need a exfoliating agent and certain depigmenting creams based on your skin type. A few blood tests may reveal additional information which will go a long way in management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi Skin of elbows and knees are naturally darker and this may accentuate due to repeated friction. Do not apply any medicine creams without supervision. You can undergo few peeling sessions like Yellow or TCA peel under the guidance of a dermatologist. This along with certain prescribed topical creams will make it lighter but not completely fair. Hope this helps you. Best regards Dr Vijay Adhe, Eternis Skin & Hair Clinic, Pune. www.eternisclinic.com
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Pimples on knees and elbows Itchy rash on elbows and knees
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.